# SDR SCNA201808130101

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 55,304 hours, 29,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE L/E. OTBD OF KRAS 206. THE LAST 18 OTBD AFT RIVETS ARE LOOSE AND WORKING. REMOVE 29 FASTNERS. FOUND L/E SKIN DAMAGED IN THE FORM OF OVERSIZED COUNTER SINKS IN THE SKIN. MOST OBRD FASTNER PULLED THROUGH THE SKIN. REMOVED PNEU. DUCT BY THE REPAIR AREA FOR ACCESS. REMOVED PANEL 431CR TO FOM. REAMED HOLES IN SKIN ONLY TO REMOVE DAMAGE AS NECESSARY. HOLES HAVE BEEN INSPECTED WITH HFEC OPEN HOLE INSPECTION IN SPAR TO VERIFY NO CRACKS AT NOMINAL DIAMETER. SKIN HAS BEEN INSPECTED WITH HFEC SURFACE SCAN TO VERIFY NO CRACKS IN SKIN. NDT PERFORMED. NO CRACKS NOTED. REMOVED DAMAGED AREA FABRICATED FILLER AND DOUBLER. REAMED ALL HOLES. CUT OUT DAMAGE AREA. NEEDS HFEC FOR TRIM EDGE AND OPEN HOLE INSPECTION. NDT HFEC PERFORMED ON CUTOUT AND FASTENER HOLES. NO CRACKS. FABRICATED NEW DOUBLER OUT 2024-T42 0.071 NEEDS CHAMFER AND COUNTERSINKING. STARTED TO INSTALL HI-LOCKS. CHAMFERED AND COUNTERSANK DOUBLER. INSTALLED DOUBLER AND FILLER.
